# SDR HEEA955178

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link Assy
- Part number: 11731822
- Condition: Bearings Worn
- Location: T/R
- Part time: 940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R P/C LINKS BEARINGS WORN. REPLACED WITH SERVICEABLE T/R P/C LINKS AND RETURNED AIRCRAFT TO SERVICE.
